Alert archive / Tennessee / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS Memphis, TN

April 30, 20174 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 30, 2017, 9:10 AM CDT for 4 counties in Tennessee. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 9:10 AM CDT (14:10 UTC)
Expired
Apr 30, 2017, 1:58 PM CDT
In force
5 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Dyer County, TN, Gibson County, TN, Lake County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 101 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 12:45 PM CDTFLASH FLOODUnion City, TNLOWES PARKING LOT FLOODED OUT AND ADJACENT AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 215 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 2.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

909 
WGUS54 KMEG 301410
FFWMEG
TNC045-053-095-131-301815-
/O.NEW.KMEG.FF.W.0011.170430T1410Z-170430T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
910 AM CDT SUN APR 30 2017

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Dyer County in western Tennessee...
  Northwestern Gibson County in western Tennessee...
  Obion County in western Tennessee...
  Lake County in western Tennessee...

* Until 115 PM CDT

* At 909 AM CDT...Doppler Radar estimates 2 inches of rain has 
  occurred over the past 2 hours. Showers and thunderstorms will 
  produce an additional 2 to 3 inches of rain over the next 4 
  hours.

* Some locations that will experience flooding include...
  Dyersburg, Union City, Fulton, Reelfoot Lake State Park,
  Tiptonville, Newbern, South Fulton, Ridgely, Troy, Kenton, Obion,
  Clayton, Cloverdale, Bradleytown, Heloise, Miston, Cottonwood
  Grove, Trimble, Hornbeak and Woodland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3650 8883 3641 8882 3641 8895 3621 8895
      3602 8917 3595 8969 3597 8972 3600 8973
      3609 8968 3614 8959 3625 8970 3625 8953
      3632 8962 3636 8951 3650 8954 3650 8949
      3647 8949 3646 8946 3650 8942 3651 8931

$$
2 follow-up statements
100 
WGUS54 KMEG 301805
FFWMEG
TNC045-053-095-131-302115-
/O.EXT.KMEG.FF.W.0011.000000T0000Z-170430T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
105 PM CDT SUN APR 30 2017

The National Weather Service in Memphis has extended the

* Flash Flood Warning for...
  Dyer County in western Tennessee...
  Northwestern Gibson County in western Tennessee...
  Obion County in western Tennessee...
  Lake County in western Tennessee...

* Until 415 PM CDT

* At 105 PM CDT...Doppler Radar estimates 1 to 3 inches of rain has
  occurred over the past 3 hours. Showers and thunderstorms will
  produce an additional 1 to 3 inches of rain over the next hour.

* Some locations that will experience flooding include...
  Dyersburg, Union City, Fulton, Reelfoot Lake State Park,
  Tiptonville, Newbern, South Fulton, Ridgely, Troy, Kenton, Obion,
  Clayton, Cloverdale, Bradleytown, Heloise, Miston, Cottonwood
  Grove, Trimble, Hornbeak and Woodland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3650 8883 3641 8882 3641 8895 3621 8895
      3602 8917 3595 8969 3597 8972 3600 8973
      3609 8968 3614 8959 3625 8970 3625 8953
      3632 8962 3636 8951 3650 8954 3650 8949
      3647 8949 3646 8946 3650 8942 3651 8931

$$
381 
WGUS74 KMEG 301858
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
158 PM CDT SUN APR 30 2017

TNC045-053-095-131-301908-
/O.CAN.KMEG.FF.W.0011.000000T0000Z-170430T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dyer TN-Gibson TN-Obion TN-Lake TN-
158 PM CDT SUN APR 30 2017

...THE FLASH FLOOD WARNING FOR DYER...NORTHWESTERN GIBSON...OBION AND
LAKE COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3650 8883 3641 8882 3641 8895 3621 8895
      3602 8917 3595 8969 3597 8972 3600 8973
      3609 8968 3614 8959 3625 8970 3625 8953
      3632 8962 3636 8951 3650 8954 3650 8949
      3647 8949 3646 8946 3650 8942 3651 8931

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:40 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 30, 6:40 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
640 AM CDT Sun Apr 30 2017

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 455 AM CDT Sun Apr 30 2017/

DISCUSSION...
Early morning GOES water vapor imagery showed a closed upper low
centered over western OK. A downstream plume of tropical moisture
extended north through the lower and middle MS River Vally. An
axis of 2 inch precipitable water values extended north up the MS
River delta of the Midsouth. Several rounds of storms had affected
eastern AR, the MO bootheel and northwest TN earlier this morning,
with bowing segments producing damaging winds and several mesovortices
noted on radar. Despite the progressive nature of most of the storms,
rainfall rates exceeding 5 inches per hour has resulted in flash
flooding.

Rapid update convection-allowing short term models have struggled
a bit with timing and location of storms, as meso-lows have
formed and affected storm evolution. Expect this trend to continue,
as storms lift into the Midsouth from the Arklamiss region this
morning. Eventually, expected a well-defined back side of the
storms to form as the midlevel trof axis rotates through. Storms
should reach the TN River by early afternoon.

Although the storm total rain amounts east of the MS River will
not likely be as impressive as over eastern AR, intense rainfall
rates will still lead to heightened risk of flash flooding. The
Flash Flood Watch was therefore expanded east, to include all of
north MS and additional areas of west TN through this afternoon.

By midevening, tranquil weather will prevail over the Midsouth,
with a cool and much drier airmass prevailing. Following modest
low level moisture return on Tuesday, rain chances return on
Wednesday, associated with a deepening northern branch low dropping
into the Midsouth from the central plains. Temperatures through
late week will prevail below normal, with cloudy skies and cold
advection limiting low level atmospheric instability. 00Z GFS
progs 1000-500 mb thicknesses of 543 dm over northeast AR and the
MO bootheel Friday morning - with precipitation. Quite unusual for
early May.

Next weekend should see the upper low lift out, with weak northwest
flow aloft prevailing, downstream of upper ridging over the plains.

PWB

&&

.AVIATION...
12Z TAFs

Primary aviation weather impacts (mainly TS and associated IFR
visibilities) will occur within the first 6 to 8 hours of the
TAF. Few changes from earlier TAF package, other than to back
winds to the E/SE early on due to a wake low over northwest AR.
This feature will lift into MO this morning, with pressure
gradient veering winds back to the synoptically- favored south
direction. Overall, followed the 10Z HRRR timing of TSRA.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 4 PM CDT this afternoon for Clay-
     Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Phillips-Poinsett-Randolph-St. Francis.

     Wind Advisory until 7 PM CDT this evening for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Flash Flood Watch until 4 PM CDT this afternoon for Dunklin-
     Pemiscot.

     Wind Advisory until 7 PM CDT this evening for Dunklin-Pemiscot.

MS...Wind Advisory until 7 PM CDT this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Flash Flood Watch through this evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 7 PM CDT this evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flash Flood Watch through this evening for Chester-Crockett-Dyer-
     Fayette-Gibson-Hardeman-Haywood-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton.

&&
Hazardous weather outlook, Apr 30, 3:24 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
324 AM CDT Sun Apr 30 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
324 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Slight Risk severe thunderstorms today for far eastern
Arkansas, the Missouri bootheel, all of west Tennessee and all of north
Mississippi.

Thunderstorms will move across the Midsouth through the afternoon,
with peak chances for severe thunderstorms during the morning and
early afternoon. Primary severe weather risks include damaging
winds and intense rainfall rates sufficient to produce flash
flooding. There is a secondary threat of short-lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this afternoon.

PWB

In the hours before

Local storm report, Apr 30, 7:35 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     MCDOUGAL                36.44N 90.39W
04/30/2017                   CLAY               AR   EMERGENCY MNGR

            GRAIN BINS AND STORAGE SHED DAMAGED. TIME ESTIMATED FROM
            RADAR.

&&

GW
Special weather statement, Apr 30, 7:38 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Memphis TN
738 AM CDT SUN APR 30 2017

ARZ035-036-048-049-058-MSZ007-010-301330-
St. Francis AR-Phillips AR-Lee AR-Cross AR-Crittenden AR-Tunica MS-
Coahoma MS-
738 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 AM CDT
FOR...

St. Francis County in eastern Arkansas...
Phillips County in eastern Arkansas...
Lee County in eastern Arkansas...
Cross County in eastern Arkansas...
Northwestern Crittenden County in eastern Arkansas...
Western Tunica County in northwestern Mississippi...
Coahoma County in northwestern Mississippi...

At 737 AM CDT...a wake low may be developing over Eastern Arkansas
which will capable of producing winds at least 40 mph.

People in St. Francis...Phillips...Lee...Cross...northwestern
Crittenden...western Tunica and Coahoma Counties should monitor this
storm closely.

LAT...LON 3500 9105 3543 9104 3544 9049 3412 9048
      3412 9107 3428 9108 3434 9105 3434 9100
      3447 9100 3447 9105 3473 9105 3474 9110
      3487 9110 3491 9114 3500 9115
TIME...MOT...LOC 1237Z 249DEG 49KT 3442 9091
Special weather statement, Apr 30, 8:02 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
802 AM CDT SUN APR 30 2017

ARZ028-036-TNZ049-088-301345-
Mississippi AR-Crittenden AR-Tipton TN-Shelby TN-
802 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 845 AM CDT
FOR...

South central Mississippi County in eastern Arkansas...
Northeastern Crittenden County in eastern Arkansas...
Southern Tipton County in western Tennessee...
Shelby County in western Tennessee...

At 802 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Marion, moving north at 70 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in south central Mississippi...northeastern Crittenden...
southern Tipton and Shelby Counties should monitor this storm
closely.

LAT...LON 3520 9026 3550 9016 3549 8954 3538 8962
      3538 8963 3537 8963 3500 8990 3500 9027
TIME...MOT...LOC 1302Z 201DEG 62KT 3519 9015
Special weather statement, Apr 30, 8:42 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
842 AM CDT SUN APR 30 2017

ARZ028-MOZ115-TNZ019-048-049-301415-
Mississippi AR-Pemiscot MO-Tipton TN-Lauderdale TN-Dyer TN-
842 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 AM CDT
FOR...

Eastern Mississippi County in eastern Arkansas...
Southern Pemiscot County in southeastern Missouri...
Tipton County in western Tennessee...
Lauderdale County in western Tennessee...
Western Dyer County in western Tennessee...

At 841 AM CDT...strong thunderstorms were producing winds at least 40
mph was located along a line extending from near Cooter to
Dixonville. Movement was northeast at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in eastern Mississippi...southern Pemiscot...Tipton...
Lauderdale and western Dyer Counties should monitor this storm
closely.

LAT...LON 3619 8952 3540 8954 3539 8962 3537 8964
      3539 8965 3539 8970 3541 8970 3540 8973
      3540 8977 3538 8978 3540 9000 3619 8995
TIME...MOT...LOC 1341Z 211DEG 45KT 3599 8986 3542 8975

JOHNSON
Local storm report, Apr 30, 8:44 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      MARMADUKE               36.19N 90.39W
04/30/2017                   GREENE             AR   BROADCAST MEDIA

            CITY PARK AND SEVERAL PARKING LOTS FLOODED WITH 2 FEET OF
            WATER.

&&

JAB
Special weather statement, Apr 30, 8:44 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
844 AM CDT SUN APR 30 2017

ARZ036-TNZ088-301415-
Crittenden AR-Shelby TN-
844 AM CDT SUN APR 30 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 AM CDT
FOR...

East central Crittenden County in eastern Arkansas...
Shelby County in western Tennessee...

At 844 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Millington, moving northeast at 70 mph.

Dangerous cloud to ground lightning is also possible with this
thunderstorm.

People in east central Crittenden and Shelby Counties should monitor
this storm closely.

LAT...LON 3540 9001 3538 8978 3540 8977 3540 8973
      3541 8973 3540 8971 3541 8970 3539 8970
      3539 8965 3537 8964 3537 8963 3499 8973
      3500 9024
TIME...MOT...LOC 1344Z 211DEG 60KT 3531 8988

JOHNSON

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:00 PM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton45 min
Apr 29, 8:15 PM CDTRiver Flood WarningMEGFayette, Shelby35 hr
Apr 29, 8:18 PM CDTSevere Thunderstorm WarningMEGLauderdale57 min
Apr 29, 8:42 PM CDTSpecial Weather StatementMEGLauderdale, Shelby, Tipton48 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby48 min
Apr 30, 1:15 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton45 min
Apr 30, 1:54 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton51 min
Apr 30, 1:56 AM CDTSevere Thunderstorm WarningMEGLake49 min
Apr 30, 2:16 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton44 min
Apr 30, 2:17 AM CDTWind AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more17 hr
Apr 30, 2:27 AM CDTTornado WarningMEGDyer, Gibson, Lake, Lauderdale, Obion48 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningMEGLake, Obion42 min
Apr 30, 3:08 AM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley52 min
Apr 30, 3:32 AM CDTSpecial Weather StatementMEGCrockett, Gibson43 min
Apr 30, 3:44 AM CDTSevere Thunderstorm WarningMEGHenry, Weakley46 min
Apr 30, 7:21 AM CDTSpecial Weather StatementMEGLauderdale39 min
Apr 30, 7:24 AM CDTSpecial Weather StatementMEGLake51 min
Apr 30, 8:02 AM CDTSpecial Weather StatementMEGShelby43 min
Apr 30, 8:42 AM CDTSpecial Weather StatementMEGLauderdale, Tipton33 min
Apr 30, 8:44 AM CDTSpecial Weather StatementMEGShelby31 min
Apr 30, 8:51 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton29 min
Apr 30, 8:56 AM CDTTornado Warning Tornado observedMEGCrockett, Dyer, Haywood, Lauderdale23 min
Apr 30, 9:28 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion32 min
Apr 30, 9:34 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton26 min
Apr 30, 9:57 AM CDTSpecial Weather StatementMEGObion48 min
Apr 30, 10:05 AM CDTSpecial Weather StatementMEGDyer25 min
Apr 30, 11:24 AM CDTSpecial Weather StatementMEGShelby36 min
Apr 30, 11:32 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton28 min
Apr 30, 11:36 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 30, 11:51 AM CDTSpecial Weather StatementMEGLauderdale, Tipton24 min
Apr 30, 11:55 AM CDTSpecial Weather StatementMEGHardeman50 min
Apr 30, 12:08 PM CDTSpecial Weather StatementMEGCrockett, Haywood, Madison37 min
Apr 30, 12:12 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale48 min
Apr 30, 12:39 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley51 min
Apr 30, 2:10 PM CDTAreal Flood WarningMEGDyer, Lake, Lauderdale, Obion3 hr

Nearby

Flash Flood Warnings in Tennessee, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.